MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION ENERGEN ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E142
Medical Device Problem Codes Battery Problem (2885); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a low battery and was unable to read this icd prior to reaching out the healthcare professional by a consult.As of this time, this icd remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product was manufactured before the implementation of the udi regulation, so the complete udi is unavailable.Applicable us product data has been included in this report.

Brand Name
ENERGEN ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23599064
Report Number2124215-2025-84835
Device Sequence Number18714933
Product Code LWP
UDI-Device Identifier00802526480737
UDI-Public(01)00802526480737(17)150102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/02/2015
Device Model NumberE142
Device Catalogue NumberE142
Device Lot Number107539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/19/2025
Date Device Manufactured01/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale